# SDR 2007UALA00016

- Difficulty date: December 28, 2006
- Submitted: January 9, 2007
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 29,621 hours, 3,690 cycles
- Engine: Pwa PW4056
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: MR80145
- Part serial: 817
- Condition: Unknown
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ENG 2 START VALVE EICAS MSG DISPLAYED.  ENG APPEARED NOT TO REACH SUSTAIN SPEED AND BEGAN TO SPOOL DOWN PRIOR TO STARTER CUTOUT.   REPLACED NR 2 ENGINE STARTER. OP CHECKED OK FOR SERVICE.
